MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 SIG HP CR150 FEM TRL SZ 3 LT; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY INTERNATIONAL LTD. 8010379 SIG HP CR150 FEM TRL SZ 3 LT; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 296000405
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device is an instrument and is not implanted/explanted.
 
Event or Problem Description
It was reported that the lateral aspect near lug hole has a sharp edge that was grinding the trial poly and causing debris during the trial phase of surgery.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP CR150 FEM TRL SZ 3 LT
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8488184
Report Number1818910-2019-89977
Device Sequence Number19240899
Product Code JWH
UDI-Device Identifier10603295155331
UDI-Public10603295155331
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number296000405
Device Lot Number2875710-12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1